Posted by michelle
on February 23, 2000 at 20:08:26:
In Reply to: Re: 9 yr old on adderall posted by Tammy on October 21, 1999 at 11:58:13:
: I also have a 9 year olf son on adderall after a switch from ritalin, he has been on it for one year after a case of seperation anxiety, he now is complaining a lot about muscle stiffness like adult would twist their neck when stressed and try to pop their neck. I called the doctor today and they said there is really nothing you can fdo about it any help?
: : I have a 7 year old daughter and I had her on Ritalin one time and she completely freaked. She went wild. She has always had behaviorial problems. She was kicked out of two daycares before she started elementary school. The ritalin incindent way 2 years ago. Since then, she has been on a tranquilizer. Today the doctor prescribed Adderall. I am not going to give it to her until Saturday so that I can see the effects. It just worries me to think about any side effect. I read your post and I hope that I have the same type of luck with this drug. I am a single mother and I have a hard time when I have to leave work so that I can go pick up my child that can't be controlled at daycare or school. Melanie
: : : Jeffery has very bad behavoiral problems, at school he flips over desk and kicks other students, at home he hits and bites and threatens others around him. after being on ritalin for so long we decided to change over to adderall and see if it would help. His very first day on adderall was a complete change I went to pick him up from school I was totally shocked not to hear about all the bad things he had done but instead his teacher told me he had gotten the terrific behavior award.. I was so pleased i cried in the middle of the hall at school.. I think this medication was the best decision we have made for him, and we can only hope that it continues to be a blessing to us. We should all be thankful this medication is available to our children with add/adhd or any other behavioral problems.. KAY
: I have a 14 year old son on Adderall, he has been on it for 5 years. He has started having tics. They change frequently (shrugging shoulders, skipping when he walk, humming, clearing his throat). I am just writing this to warn people to keep an eye on this. The doctor has perscribed clonidine for this purpose and it seems to help. It is very upsetting to see your child do this and I just thought I would offer this information. Tammy